nutrobal mk677 bloat

Jordan

Newbie
I am currently doing 500mg of test and aromasin at 12.5mg every other day. I am cutting down and so far the results are pretty good especially for me when using test and an AI. I recently started using nutrobal and now I seem puffy especially in the face. is this normal or is it more the test doing it?
 

GHgut4life

V.I.P.
Gold
I am currently doing 500mg of test and aromasin at 12.5mg every other day. I am cutting down and so far the results are pretty good especially for me when using test and an AI. I recently started using nutrobal and now I seem puffy especially in the face. is this normal or is it more the test doing it?
Nutrobal can make you bloated, happened to me. Try low dose nutrozol as a mix for it to lower bloating.
 

dylangemelli

V.I.P.
Moderator
its possible with mk677 but could also be estrogen related as well... without bloodwork you are not going to get a definite answer
 
Top